# SDR HEEA0016791

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 407310203101
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORNER MAIN ROTOR GEARBOX MOUNT RUBBER WORN.  PART TC:  2,870.
